# SDR RAIA00406030

- Difficulty date: June 9, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 18,480 hours, 17,995 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3645 - PIT - PAX DOOR WARNING INDICATION.  MAINTENANCE DEFERRED PAX DOOR WARNING PER MEL 52-2.  SUBSEQUENTLY CLEARED DMI BY RE-WIRING PAX DOOR WARNING SWITCH.
